# SDR TSAA0626067

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,687 hours, 27,649 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597407
- Part serial: 4626
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NON-ETOPS FLT 281 KOA-HNL: AFTER ENGINE START, (OVHT/DET) ANNUNCIATOR LIGHT AND MASTER CAUTION LIGHT ILLUMINATED. CREW WAS UNABLE TO RESET LIGHT AND RETURNED TO BLOCK. MX ACTION: MAINTENANCE PERFORMED OVERHEAT AND FIRE WARNING TEST ALONG WITH THE CARGO FIRE DETECTION SYSTEM TEST.  NO FAULTS WERE NOTED.  RESET POWER TO AIRCRAFT AND MASTER CAUTION RESET NORMALLY WITH THE (OVHT/DET) ANNUNCIATOR LIGHT EXTINGUISHED.  AIRCRAFT WAS RETURNED TO SERVICE.  DURING OVERNIGHT, MAINTENANCE REMOVED AND REPLACED THE NR 1 AFT CARGO SMOKE DETECTOR AS PRECAUTIONARY.  AIRCRAFT WAS RETURNED TO SERVICE.  SPECIFIC PART OR STRUCTURE CAUSING DIFFICULTY.
